# SDR SWAA2024062705698

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BOTH FWD L/H WINDSCRREN EMERGANCY FLASHLIGHTS TO HAVE DEAD BATTERIES<[01] REMOVED AND REPLACED BOTH FWD L/H WINDSCREEN EMERGANCY FLASHLIGHT BATTERIES IAW CMM 25-60-02 PAGE 7001 STEP 2.A.(5);[02] VERIIED CORRECTIVE ACTION 1.
